Vibration of annular sector mindlin plates with internal radial line and circumferential arc supports

Liew, KM, Kitipornchai, S and Xiang, Y (1995) Vibration of annular sector mindlin plates with internal radial line and circumferential arc supports. Journal of Sound and Vibration, 183 3: 401-419. doi:10.1006/jsvi.1995.0262


Author Liew, KM
Kitipornchai, S
Xiang, Y
Title Vibration of annular sector mindlin plates with internal radial line and circumferential arc supports
Journal name Journal of Sound and Vibration   Check publisher's open access policy
ISSN 0022-460X
Publication date 1995-06-01
Sub-type Article (original research)
DOI 10.1006/jsvi.1995.0262
Volume 183
Issue 3
Start page 401
End page 419
Total pages 19
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 17 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 16 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 06 Sep 2017, 16:03:18 EST by Jeannette Watson